Multiple solutions for a Sturm-Liouville problem with periodic boundary conditions

Risultato della ricerca: Chapter

Abstract

The main purpose of this paper is to establish the existence of multiple solutions for a Sturm-Liouville problem with periodic boundary conditions. The approach is based on variational methods and multiple critical points theorems
Lingua originaleEnglish
Titolo della pubblicazione ospiteBollettino di matematica pura e applicata
Pagine45-53
Numero di pagine9
Stato di pubblicazionePublished - 2013

Fingerprint Entra nei temi di ricerca di 'Multiple solutions for a Sturm-Liouville problem with periodic boundary conditions'. Insieme formano una fingerprint unica.

Cita questo